Vicks Action Cold & Flu Day - 24 Tablets
- Product Type
- Cold & Flu Medicine
- Who can use this? Adults and Children 12 years and over. How many should be taken: 2 tablets every 4 to 6 hours as necessary. How should it be taken: take with a glass of water. Do not exceed: DAY tablets: Maximum 8 tablets in 24 hours. How long to take it for. Adults if symptoms persist for more than a few days consult a doctor. Children and adolescents (12-17 year): Do not take longer than 48 hours at a time, unless advised by a doctor.
- Storage & Disposal
- Store below 30 Degrees Celsius in a dry, dark place.
- Always read the label. Follow the directions for use. Not to be given to Children under 12 years. Warnings: Phenylephrine may cause sleeplessness in some people. Do not use if you have taken other products containing, paracetamol or phenylephrineAsk your doctor or pharmacist before you take if you have high blood pressure, are taking anti-depressants, have heart problems, are pregnant, have hyperthyroid disease, have diabetes, difficulty in urination due to enlarged prostate, or are suffering from reduced liver function. If an overdose is taken or suspected, ring the poisons information centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated
What delivery methods are available?
FREE Click & Collect
Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.
We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.
Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.
Please visit Delivery FAQs for more information.